# SDR SWIA2019071946080

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 33,889 hours, 21,267 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE GOT R BLEED AIR DUCT WARNING MESSAGE.  RAN QRH PROCEDURE.  DECLARED AN EMERGENCY AND DIVERTED TO MKE. (FLT#4037) CLOSED CLEANED CONNECTIONS MT144P1, MT144P2, AND MT204P2. REPOSITIONED SECTION OF LOOP MT204 THAT WAS CONTACTING THE #1 HYDRAULIC ACCUMULATOR.  PERFORMED AILC TEST NO FAULTS FOUND.  BLEED LEAK DETECTION SYSTEM OPS CHECK GOOD AT THIS TIME. ALL WORK DONE IAW AMM.
